MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number G150
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) and non-boston scientific right ventricular (rv) and right atrial (ra) leads exhibited spikes in impedance.Technical services (ts) discussed a possible spring contact issue.Ts reviewed the electrogram (egm) with the caller and found this crt-d was oversensing noisy signals on the ra and rv channels.Also, it was noted there was no pacing inhibition greater than two seconds.Ts recommended configuring non-sustained ventricular tachycardia (nsvt) and non-physiologic signal alerts in nxt to detect noise if it became more prominent.This crt-d remains in service.No adverse patient effects were reported.

Brand Name
DYNAGEN? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24183513
Report Number2124215-2026-04518
Device Sequence Number21213382
Product Code NIK
UDI-Device Identifier00802526534614
UDI-Public(01)00802526534614(17)191102
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/02/2019
Device Model NumberG150
Device Catalogue NumberG150
Device Lot Number488621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date06/12/2026
Date Device Manufactured11/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale